If you’re taking antibiotics and develop a serious case of diarrhea, you could have a bacterial infection known as C. diff. Learn more from WebMD about the symptoms and what doctors can do to ...
Clostridium difficile (klos-TRID-e-um dif-uh-SEEL), also known as Clostridioides difficile and often referred to as C. difficile or C. diff, is a bacterium that can cause symptoms ranging from diarrhea to life-threatening inflammation of the colon.
Clostridium Difficile (C. difficile, C. diff) SymptomsThe symptoms of C. difficile colitis range from mild to severe. Watery diarrhea is the main symptom regardless of the severity of the infection, although it may not be present in every patient.
Clostridium difficile (C. difficile) is a bacterium that is related to the bacteria that cause tetanus and botulism.The C. difficile bacterium has two forms, an active, infectious form that cannot survive in the environment for prolonged periods, and an inactive, "noninfectious" form, called a spore, that can survive in the environment for prolonged periods.
Clostridium difficile, now called Clostridioides difficile (C. difficile), is a bacterium that can cause symptoms such as diarrhea and fever. C. difficile infection is becoming more common ...
The symptoms of a Clostridium difficile, or C. diff, infection include watery diarrhea three or more times a day, abdominal pain or tenderness, blood or pus in the stool, fever, loss of appetite and weight loss, according to WebMD. The severity of the symptoms ranges from mild to life-threatening.
Clostridium difficile, also known as C. difficile or C. diff, is a bacteria that can infect the bowel and cause diarrhoea. Find out what the symptoms are, who's most at risk and how it's treated.
How is Clostridium difficile (C. difficile) diagnosed? If you have been taking antibiotics recently and have symptoms of C. diff, you should see your health care provider. Your provider will ask about your symptoms and do a lab test of your stool. In some cases, you might also need an imaging test to check for complications. What are the ...
Infection with Clostridium difficile (sometimes just called 'C. diff') most commonly occurs in people who have recently had a course of antibiotics and are in hospital. Symptoms can range from mild diarrhoea to a life-threatening inflammation of the bowel.
Clostridioides difficile (also known as C. diff) is a bacterium that causes diarrhea and colitis (an inflammation of the colon).. It’s estimated to cause almost half a million illnesses in the United States each year.. About 1 in 5 patients who get C. diff will get it again.. Within a month of diagnosis, 1 in 11 people over age 65 died of a healthcare-associated C. diff infection.